# SDR MALA000130

- Difficulty date: January 28, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7271110507
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3016 - COWLING ON RIGHT ENGINE APPEARS LOOSE IN FLIGHT, RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT FORWARD AND LEFT FORWARD ENGINE COWLINGS IAW AMM CH54A11 CHECKS GOOD AT THIS TIME.  (M)
